# SDR CALA2024050801399

- Difficulty date: May 2, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 121,768 hours, 18,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10602
- Condition: Corroded
- Location: Bs 1153 Rbl20-54
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMPT STA 1153 RBL20 - RBL 54 FLOOR BEAM FOUND CORRODED , TRANSFER TO WO.3052532 AND ORIGINATED BY V896921 AFT CARGO COMPT STA1153 RBL45" TO LBL45" FLOOR BEAM REPLACED AS WORK ACCOMPLISHED BY MECHANIC V912861 INSPECTED BY V934183 PER SRM51-10-02 AND FASTENER INSTALLED AS PER SRM51-40-02 ATTACH MAINTENANCE WORKSHEET FORM 44.0008 ITEM 1 TO ITEM 13 ACCOMPLISHED , RII INSPECTED BY HX126723 ADD EMP:V896826
